| Model Number |
MMT-751PNAS |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the keypad did stick creating issues with programming, changing the reservoir and priming none of which are even close to being acceptable.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.